# SDR AALA202404045735

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,448 hours, 33,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Shorted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SEAT LIGHT AT SEAT 17 ABC INOPERATIVE. MAINTENANCE FOUND THE WIRE HARNESS ON THE SEAT FRAYED / SHORTED AND REPLACED THE WIRE HARNESS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
